Picture of small jelly fish in ocean

Open Access research that better understands changing marine ecologies...

Strathprints makes available scholarly Open Access content by researchers in the Department of Mathematics & Statistics.

Mathematics & Statistics hosts the Marine Population Modelling group which is engaged in research into topics surrounding marine resource modelling and ecology. Recent work has included important developments in the population modelling of marine species.

Explore the Open Access research of Mathematics & Statistics. Or explore all of Strathclyde's Open Access research...

Browse by Author or creator

Group by: Publication Date | Item type | No Grouping
Jump to: 2013 | 2012 | 2010
Number of items: 7.

2013

Yatim, Y.M. and Duffy, Brian and Wilson, Stephen (2013) Travelling-wave similarity solutions for a steadily translating slender dry patch in a thin fluid film. Physics of Fluids, 25 (5). 052103. ISSN 1070-6631

Yatim, Y.M. and Duffy, B.R. and Wilson, Stephen (2013) Travelling-wave similarity solutions for an unsteady shear-stress-driven dry patch in a flowing film. Sains Malaysiana, 42 (7). pp. 975-980. ISSN 0126-6039

2012

Mohd Yatim, Yazariah and Duffy, Brian and Wilson, Stephen (2012) Similarity solutions for unsteady shear-stress-driven flow of Newtonian and power-law fluids : slender rivulets and dry patches. Journal of Engineering Mathematics, 73 (1). pp. 53-69. ISSN 0022-0833

Mohd Yatim, Yazariah and Duffy, Brian and Wilson, Stephen; (2012) Travelling-wave similarity solution for unsteady flow around a dry patch driven by gravity and constant surface shear stress. In: Proceedings of the 2nd International Symposium on Frontiers of Computational Sciences 2012. AIP, PAK, pp. 88-98. ISBN 9789698453022

Yatim, Y.M. and Wilson, S.K. and Duffy, B.R.; (2012) Travelling-wave similarity solutions for an unsteady gravity-driven dry patch. In: Progress in Industrial Mathematics at ECMI 2010. Springer Mathematics in Industry Series, 17 (5). Springer, pp. 441-447. ISBN 978-3-642-25099-6

2010

Yatim, YM and Wilson, Stephen K. and Duffy, B.R. (2010) Unsteady gravity-driven slender rivulets of a power-law fluid. Journal of Non-Newtonian Fluid Mechanics, 165 (21-22). pp. 1423-1430. ISSN 0377-0257

Mohd Yatim, Yazariah and Wilson, Stephen and Duffy, Brian and Hunt, Roland; (2010) Similarity solutions for unsteady rivulets. In: Mathematics in Industry 2010. Mathematics in industry, 15 (2). Springer, pp. 617-622. ISBN 978-3-642-12109-8

This list was generated on Tue Apr 16 12:46:50 2024 BST.